# SDR CALA2025122112278

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 38,531 hours, 14,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 15, 20 AND 21 INOPERATIVE.  RELAMPED ALL SEAT MOUNTED LIGHTS AND CHANGED ALL SEAT MOUNTED LIGHT ASSEMBLYS ON ROWS 15, 20 AND 21. NO HELP. ALSO CHANGED EMERGENCY LIGHT CHARGER AND BATTERY M1694. NO HELP REF FIM TASK 33-50 TASK 801 AND WDM 33-51-21-7.   FOUND F2 FUSE OF PACK M1694 BLOWN. FOUND DEAD SHORT TO GND ON PIN 12 ON CONNECTOR D12008 FROM M1694 BATTERY PACK ASSY.  FOUND SHORTED BULB ON RED PROXIMITY LT AT ROW 15ABC.  RELAMPED LT PER AMM 33-51-11 & REPLACED FUSE F2 IAW AMM 33-51-06.  OPS CK GOOD.  ACFT OK TO CONTINUE.
